SHOCK WAVE SOLUTION OF BENNEY-LUKE EQUATION

Articles > Article ยท 2012

Authors: Houria TRIKI, Ahmet YILDIRIM, T. HAYAT, Omar M. ALDOSSARY, Anjan BISWAS

ROMANIAN JOURNAL OF PHYSICS, Journal Indexed in SCI Expanded, International, 2012, vol 57, pp 1029-1034

Summary

This paper obtains the shock wave solution, also known as topological I-soliton solution, of the Benney-Luke equation. The ansatz method is going to be used to integrate the equation for the solution. The parameter restrictions will also fall out naturally in course of derivation of the solution.

View details